MathSciNet Relay Station
MathSciNet bibliographic data
MR1043238 14P10 (12J15)
Delzell, Charles N. On the Pierce-Birkhoff conjecture over ordered fields. Quadratic forms and real algebraic geometry (Corvallis, OR, 1986). Rocky Mountain J. Math. 19 (1989), no. 3, 651–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement